# SDR QXEA2010123000944

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AFT BAGGAGE COMPARTMENT SEAT TRACK NR 25 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  COMPLIED WITH STEP IAW RD 8/4-53-884.
